MathSciNet Relay Station
MathSciNet bibliographic data
MR1855629 (2002k:46126) 46J10 (46E05)
Dolinar, Gregor Stability of disjointness preserving mappings. Proc. Amer. Math. Soc. 130 (2002), no. 1, 129–138 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement